# SDR CALA2016082395674

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,724 hours, 27,656 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SILL FRAME 68 LWR AREA HAS CORROSION FRAME WEB AROUND NUTPLATE.  REPAIRED AREA WITH RPR FITTING IAW SRM 53-41-12 TBL 202 PARA 5B & FIG 202. SRI 53-41-12-2-002-00 PARA 3B TBL 205.
